Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Affected with lupus nephritis, continuous fever, seizure, kept under ventilation. Possible treatment?

My sister got admitted for kidney problem so they found that she effected with lupus nephritis now she s fine but again after a month she got admitted for days continous fever n 5th day she got continous seizere so now she s under ventilation and also they are taking csf test plz advise immediately that will br great N thankful many thx anu 0000_india
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
seizures in patient with SLE could be caused by inflammation of blood vessels of brain called lupus vasculitis or brain infection as a result of reduced resistance due to disease or its immunosuppressive treatment.
CSF examination, CT or MRI brain and some blood tests for disease activity of SLE will settle this issue and decide further treatment.
if these tests are done then the team of yourdoctors should be able to tell you about possible outcomes.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor